MAUDE Adverse Event Report: LIMACORPORATE S.P.A. REVISION; UNCEMENTED STEM DIA=14MM - L=140MM

LIMACORPORATE S.P.A. REVISION; UNCEMENTED STEM DIA=14MM - L=140MM
Model Number 3810.15.010
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No pre-existing anomalies were detected by the check of the manufacturing records of the (b)(4) stems release with lot n.2400816.This is the first and only complaint recorded on this lot n.A final report will be submitted after the conclusion of the investigation.
 
Event or Problem Description
Intra operative issue occurred on (b)(6) 2026 during hip surgery: the surgeon prepared the femur canal with the reamer revision - reamer dia.13mm (code 9038.10.515, lot unknown) and implanted the revision mod.Stem ø14mm (code 3810.15.010, lot 2400816, ster.2400048).The stem did not stay in the medullary canal (it appeared to be smaller than the rasp).A prosthesis from a different manufacturer was then implanted.Due to this issue, there were 40 minutes of delay to complete the surgery.This event occurred in germany.

Brand Name
REVISION
Common Device Name
UNCEMENTED STEM DIA=14MM - L=140MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale, 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key25704028
Report Number3008021110-2026-00265
Device Sequence Number18572034
Product Code KWY
UDI-Device Identifier08033390003841
UDI-Public08033390003841
Combination Product (Y/N)N
PMA/510(K) Number
K151739
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3810.15.010
Device Lot Number2400816
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown